# SDR SWIA200414018

- Difficulty date: October 14, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 913 hours, 832 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 8004301
- Part serial: A934
- Condition: Malfunctioned
- Location: Unit-Skew
- Part time: 298 hours, 263 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE.  LANDED FLAPS UP.  REPLACED SKEW DETECTION UNIT IAW MM 27-51-15.  COMPLIED WITH RIGGING CHECK OF BPSU'S IAW TASK 27-51-220-802.  OPERATIONAL CHECKS GOOD.
